MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTELLANAV STABLEPOINT; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

BOSTON SCIENTIFIC CORPORATION INTELLANAV STABLEPOINT; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number M004RFSDS96200
Medical Device Problem Codes Difficult to Advance (2920); Improper Flow or Infusion (2954); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that there was difficulty in advancing the catheter and occlusion on the metriq pump was observed.Furthermore, the catheter was difficult to irrigate, and the distal end of the catheter was bent.A stablepoint was selected for use to treat atrial fibrillation (afib) and flutter.During the procedure, there was difficulty in advancing the catheter and occlusion on the metriq pump was observed.Furthermore, the catheter was difficult to irrigate, and the distal end of the catheter was bent.The procedure was completed with another of the same device.No patient complications were reported.The device is expected to be returned for analysis.
 
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, this intellanav stablepoint was visually inspected, and no visual defects were noted.Functional testing showed that the catheter's functional mechanism worked properly; no abnormal resistance was felt when actuating the device.Media inspection on the photo provided was the shipping information and could not confirm the reported events of catheter difficult to advance, catheter difficult to irrigate, curve kinked.During flow testing, the device that was connected to a metriq pump and purged at a rate of 60 ml/min.All six irrigation ports flowed freely.The pump was then programmed to 30ml/min, and the device was irrigated for 5 minutes without any errors or pump messages.With all available information, the reported events could not be confirmed as the reported failures were not able to be reproduced, and the device presented with no issues.
 
Event or Problem Description

Brand Name
INTELLANAV STABLEPOINT
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key22511245
Report Number2124215-2025-46178
Device Sequence Number9246692
Product Code OAD
UDI-Device Identifier08714729992233
UDI-Public(01)08714729992233(17)270502(10)36432015
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P150005
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM004RFSDS96200
Device Catalogue NumberM004RFSDS96200
Device Lot Number0036432015
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2025
Supplement Date Received by Manufacturer08/01/2025
Initial Report FDA Received Date07/15/2025
Supplement Report FDA Received Date08/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown